# SDR AALA201905089002

- Difficulty date: May 7, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 28,342 hours, 11,397 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT SUSPECTED BLOWN LEFT TIRE. WHILE ENROUTE, ATC ADVISED TOWER FOUND RUBBER DEPOSITS ON RUNWAY. MAINTENANCE FOUND A TIRE ON THE NR 2 MAIN LANDING GEAR BLOWN. REPLACED THE WHEEL AND TIRE ASSEMBLY IAW AMM 32-45-11.
